# SDR USAA2010070291321

- Difficulty date: July 1, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 59,848 hours, 23,790 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00516300
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 239 PHX-DTW - SMOKE - FLIGHT DIVERTED TO DEN DUE TO SMOKE IN THE COCKPIT.  MAINTENANCE FOUND EVIDENCE OF ELECTRICAL ARCING ON PILOT'S MAP LIGHT 25LE ALONG WITH BURNT ELECTRICAL SMELL INTERNALLY.  REPLACED MAP LIGHT ASSEMBLY IAW AIRBUS MAINTENANCE MANUAL 33-12-12.
